# SDR FDEA2018081422018

- Difficulty date: August 12, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 56,650 hours, 25,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51113
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PREVIOUS REPAIR IN THE MAIN CABIN WET AREA FLOOR BEAM UPPER   SURFACE,BS.345 BETWEEN RBL. 5.0 TO LBL. 7.5.  REMOVED THE EXISTING REPAIR IAW SRM 51-40-02-0G, FABRICATED, HEAT TREATED AND INSTALLED A NEW REPAIR IAW SRM 53-00-51-2R.
